# SDR 2022F00009

- Difficulty date: November 7, 2021
- Submitted: November 11, 2021
- Operation: General aviation
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: HX9A101
- Condition: Blocked
- Location: Zone 200
- Stage of operation: CL
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVE WILL NOT MOVE UP AFTER TAKEOFF. LANDING GEAR DOWN, THERE IS NO ANY GREEN LIGHT INDICATORS
